Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


veiny legs and test/deca
May 27, 2004

Im always hearing different stories about the use of steroids and veiny legs. Im 42 yrs old and have veiny legs (which I hate) Lately, Im having difficulties building muscles, seems like I have less muscle mass and people ask me if I have lost weight. Im considering adding deca to my twice a week testosterone treatment. Will this make my veins look even worse? Also is it true that HGH will help with leg atrophy and make the legs look less veiny?

Response from Mr. Vergel

I am sure you mean that your treatment now if testosterone every two weeks (200-400 mg). Anabolic steroids like Deca Durabolin (nandrolone decanoate), Oxandrin, Anadrol, and others will increase skeletal muscle and leg size if used with proper exercise. Human Growth Hormone (HGH) ( no more than 4 mg/day to avoid side effects) adds volume to cells and increases body cell mass (active tissues and intracellular water). Both HGH and anabolics can burn fat also, so lipoatrophy (the veiny look) may get worse. But many of us are willing to trade fat loss for more muscle mass!

Adding 200 mg - 400 mg of nandrolone (an injection of 1 or 22 cc's) to your testosterone therapy may be a good thing if you are losing lean tissue. If yourliver is in good shape, you may want to try Oxandrin (oral). Talk to your doctor about this, though. She/he needs to monitor your blood pressure and hemtocrit levels every month while on the anabolics, and yoru blood sugar while on the HGH.

Read a lot more about all this in medibolics.com

Nelson



Previous
your replies are very helpful for me!
Next
Benefits of L-Arginine

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement